Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of the Euclidean sphere


Authors: R. L. Bishop and S. I. Goldberg
Journal: Bull. Amer. Math. Soc. 72 (1966), 122-124
DOI: https://doi.org/10.1090/S0002-9904-1966-11447-7
MathSciNet review: 0185545
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. I. Goldberg, Curvature and homology, Academic Press, New York, 1962. MR 139098
  • 2. S. I. Goldberg and S. Kobayashi, The conformal transformation group of a compact homogeneous Riemannian manifold, Bull. Amer. Math. Soc. 68 (1962), 378-381. MR 140058
  • 3. A. Lichnerowicz, Sur les transformations conformes d'une variété riemannienne compacte, C. R. Acad. Sci. Paris 259 (1964), 697-700. MR 166734
  • 4. T. Nagano, The conformal transformations on a space with parallel Ricci tensor, J. Math. Soc. Japan 11 (1959), 10-14. MR 124010
  • 5. S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 193578
  • 6. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math. 69 (1959), 451-461. MR 101535


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11447-7

American Mathematical Society